Volume 17, Issue 3
Dimensional Riemann Problem for Gas Dynamics System in Three Pieces

Jie Quan Li & Shu Li Yang

J. Comp. Math., 17 (1999), pp. 327-336.

Published online: 1999-06

Preview Full PDF 196 1817
Export citation
  • Abstract

The Riemann problem for two-dimensional flow of polytropic gas with three constant initial data is considered.Under the assumption that each interface of initial data outside of the origin projects exactly one planar wave of shock, rarefaction wave or contact discontinuity, it is proved that only two kinds of combinations, JRS and Js, are reasonable. Numerical solutions are obtained by using a nonsplitting second order accurate MmB Scheme, and they efficiently reflect the complicated configurations and the geometric structure of solutions of gas dynamics system.

  • Keywords

Two-dimensional Riemann problem MmB scheme

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-17-327, author = {}, title = {Dimensional Riemann Problem for Gas Dynamics System in Three Pieces}, journal = {Journal of Computational Mathematics}, year = {1999}, volume = {17}, number = {3}, pages = {327--336}, abstract = { The Riemann problem for two-dimensional flow of polytropic gas with three constant initial data is considered.Under the assumption that each interface of initial data outside of the origin projects exactly one planar wave of shock, rarefaction wave or contact discontinuity, it is proved that only two kinds of combinations, JRS and Js, are reasonable. Numerical solutions are obtained by using a nonsplitting second order accurate MmB Scheme, and they efficiently reflect the complicated configurations and the geometric structure of solutions of gas dynamics system. }, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/9106.html} }
TY - JOUR T1 - Dimensional Riemann Problem for Gas Dynamics System in Three Pieces JO - Journal of Computational Mathematics VL - 3 SP - 327 EP - 336 PY - 1999 DA - 1999/06 SN - 17 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/9106.html KW - Two-dimensional Riemann problem KW - MmB scheme AB - The Riemann problem for two-dimensional flow of polytropic gas with three constant initial data is considered.Under the assumption that each interface of initial data outside of the origin projects exactly one planar wave of shock, rarefaction wave or contact discontinuity, it is proved that only two kinds of combinations, JRS and Js, are reasonable. Numerical solutions are obtained by using a nonsplitting second order accurate MmB Scheme, and they efficiently reflect the complicated configurations and the geometric structure of solutions of gas dynamics system.
Jie Quan Li & Shu Li Yang. (2019). Dimensional Riemann Problem for Gas Dynamics System in Three Pieces. Journal of Computational Mathematics. 17 (3). 327-336. doi:
Copy to clipboard
The citation has been copied to your clipboard